A 40-year-old member asked:
Disclaimer

could a heart drug cause tinnitus?

1 doctor answer
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Yes: Sdpirin is the one that most immediately comes to mind...Rare side effect but it can happen.
Answered on Nov 4, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old member asked:
Dr. Cary Rose
Dr. Cary Rose answered
Specializes in Cardiology
No. : Tinnitus does not lead to heart disease. However, a recent retrospective trial showed that many people with chronic heart disease had tinnitus! and ch ... Read More
A 26-year-old female asked:
Dr. Harold Kim
27 years experience ENT and Head and Neck Surgery
Yes: Tinnitus is perception of noises in one's ear/ears. It can be a pulse like sensation, it can be a humming, buzzing, or a ringing. It is very, very com ... Read More
1
1 thank
A female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Hello. : Hello. You really are a worrisome young heart. I have felt/ heard my heart beating around my temples a number of times when i was really exerting myse ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Steven Back
6 years experience Internal Medicine
Chest pain: There are many reasons to have chest pain including anginal (heart) pain, reflux disease or muscle pain. As a physician we are always most concerned ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month